Repository: Freie Universit├Ąt Berlin, Math Department

Browse by Authors

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type
Number of items: 2.


Lorenz, K. and Jahnke, T. and Lubich, Ch. (2005) Adiabatic Integrators for Highly Oscillatory Second-Order Linear Differential Equations with Time-Varying Eigendecomposition. BIT Num. Math., 45 (1). pp. 91-115.

Conference or Workshop Item

Cohen, D. and Jahnke, T. and Lorenz, K. and Lubich, Ch. (2006) Numerical Integrators for Highly Oscillatory Hamiltonian Systems: A Review. In: Analysis, Modeling and Simulation of Multiscale Problems.

This list was generated on Tue May 21 20:11:22 2024 CEST.